MAUDE Adverse Event Report: ETHICON INC. PRONOVA BLU 36IN 5-0 D/A C-1; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ETHICON INC. PRONOVA BLU 36IN 5-0 D/A C-1; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number PN3720H
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown cardiovascular surgery on an unknown date and suture was used.During the procedure, it was found that there was a foreign substance in the sterile package before opening the package.Thus, the product was not used.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
(b)(4).Component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: could you please clarify if the foreign substance could have been blood, insect, hair, or biological matter? please confirm no further information is available.Are there any photos available for visual analysis? no further information is available.What is the lot number? no further information is available.No further information will be provided".

Brand Name
PRONOVA BLU 36IN 5-0 D/A C-1
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key15629676
Report Number2210968-2022-08535
Device Sequence Number18135323
Product Code GAT
UDI-Device Identifier10705031246263
UDI-Public10705031246263
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K001625
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPN3720H
Device Catalogue NumberPN3720H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2022
Initial Report FDA Received Date10/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown